Title: On the vanishing of principal value integrals
Authors: Denef, Jan ×
Jacobs, Philippe #
Issue Date: 1998
Publisher: Editions scientifiques medicales elsevier
Series Title: Comptes rendus de l academie des sciences serie i-mathematique vol:326 issue:9 pages:1041-1046
Abstract: In this Note we obtain some results and stare a conjecture on the vanishing of principal value integrals over local fields. These integrals were first introduced by Langlands. They appear as the coefficients of the asymptotic expansion of fibre integrals and of oscillating integrals. They also appear as residues of poles of Igusa's local zeta functions. (C) Academie des Sciences/Elsevier, Paris.
ISSN: 0764-4442
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
PJ1998.pdf Published 96KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science